Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On Bernoulli's method for solving algebraic equations


Author: Bernard Dimsdale
Journal: Quart. Appl. Math. 6 (1948), 77-81
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/qam/24237
MathSciNet review: 24237
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/qam/24237
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society